Bleeding and itching
I didn't want to hi-jack the "Azithromycin, itching and skin rash" thread with this so I decided to post a new topic.
First, that thread talks about itching due to azithromycin. Well, I've had very bad itching for years off and on, long before I began the azi. It's been a symptom of mine for years.
After reading about porphyriai, it turns out that itching is one of the symptoms of porphyria. I strongly suspect that's what was going on in my case and want to suggest that might be what's going on with some of the people posting to the other thread.
Next, I have been having blood in my nostrils. It's weird, doesn't happen all the time, just every so often. I don't know if it's bleeding right at the opening of my nostrils, on the inside, or whether it is coming up in the fluid from lower down my nasal system, possibly my sinuses, when I blow my nose.
From time to time, I do pluck my nose with tweezers to groom myself. The bleeding seems to happen a day or so after I do that. And, this morning for example, it doesn't seem to correspond with how much grooming I've done as my last time doing that was very light.
Anyhow, just something I'm a little curious about. I'm not alarmed per se, but also not ignorant enough to just ignore it. I hope someone here can shed some light on what might be going on? My take on it is that doxyi and or azi are making my epidurmis so malleable and tender that it's just occasionally happening. I have had a substantial change in my skin tone and texture.
A have a signature line but it wasn't on here when I posted ;-)